Primary tabs

Filters: First Letter Of Keyword is M and Autore is Vecchi, G.  [Clear All Filters]
A B C D E F G H I J K L [M] N O P Q R S T U V W X Y Z   [Show ALL]
matrix algebra
Vipiana, F., A. Polemi, S. Maci, and G. Vecchi, "A Mesh-Adapted Closed-Form Regular Kernel for 3D Singular Integral Equations", IEEE Transactions on Antennas and Propagation,, vol. 56, no. 6, pp. 1687 -1698, 06/2008.
marching-on-in-time
Bagcı, H., F. P. Andriulli, F. Vipiana, G. Vecchi, and E. Michielssen, "A well-conditioned integral-equation formulation for transient analysis of low-frequency microelectronic devices", IEEE Antennas and Propagation Society International Symposium (AP-S 2008), pp. 1 -4, 07/2008.

Pages